TITLE

COLLOCATION METHODS FOR PANTOGRAPH-TYPE VOLTERRA FUNCTIONAL EQUATIONS WITH MULTIPLE DELAYS

AUTHOR(S)
Brunner, H.
PUB. DATE
July 2008
SOURCE
Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 3, p207
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We analyze the optimal superconvergence properties of piecewise polynomial collocation solutions on uniform meshes for Volterra integral and integrodifferential equations with multiple (vanishing) proportional delays θj(t) = qj t (0 < q1 < … < qr < 1). It is shown that for delay integro-differential equations the recently obtained optimal order is also attainable. For integral equations with multiple vanishing delays this is no longer true.
ACCESSION #
34999302

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics